# SDR DALA2016013000754

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,508 hours, 52,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR DOUBLER ON INNER FUSELAGE SKIN BETWEEN LONGERONS 2L-2R NEXT TO BS 1463.  DAMAGE AREA WAS REPAIRED IAW ER/A 541633-14, REV ORIGINAL.
